umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Perturbation analysis of generalized singular subspaces
Umeå University, Faculty of Science and Technology, Departement of Computing Science.
1998 (English)In: Numerische Mathematik, Vol. 79, no 4, 615-641 p.Article in journal (Refereed) Published
Abstract [en]

This paper, as a continuation of the paper [20] in Numerische Mathematik, studies the subspaces associated with the, generalized singular value decomposition. Second order perturbation expansions, Frechet derivatives and condition numbers, and perturbation bounds for the subspaces are derived.

Place, publisher, year, edition, pages
1998. Vol. 79, no 4, 615-641 p.
Identifiers
URN: urn:nbn:se:umu:diva-22007ISBN: 0029-599X OAI: oai:DiVA.org:umu-22007DiVA: diva2:212270
Available from: 2009-04-21 Created: 2009-04-21 Last updated: 2009-04-21

Open Access in DiVA

No full text

Other links

<Go to ISI>://000074741700008
By organisation
Departement of Computing Science

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf